MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL

MITG - RF SURGICAL SYSTEMS SITUATE; COUNTER, SPONGE, SURGICAL
Model Number 01-0043R
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had false positives.There was no patient injury.
 
Additional Manufacturer Narrative
One device was received for evaluation.The returned sample met specification as received by medtronic.Details regarding a visual inspection were not provided.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
SITUATE
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key7822402
Report Number3005883396-2018-00070
Device Sequence Number1510847
Product Code LWH
UDI-Device Identifier10884521705319
UDI-Public10884521705319
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-0043R
Device Catalogue Number01-0043R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1